# SDR EVCA201405050601

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N248AE
- Make and model: Bell 206L-3
- Aircraft serial: 51129
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030101
- Part serial: AU1804326
- Condition: Sheared
- Location: Hyd System
- Part time: 19,402 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE HYD PUMP FAILED, SPLINES SHEARED.
